# SDR 2021FA0000387

- Difficulty date: April 12, 2021
- Submitted: December 13, 2021
- Operation: General aviation
- Aircraft: N332AR
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20332
- Aircraft time: 962 hours, 765 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Hydraulic Line
- Part number: AEM02037
- Part serial: NA
- Condition: Worn
- Location: Zone 100
- Part time: 962 hours, 765 cycles
- Component: Hydraulic Line, Bombdr, NA
- Component part number: AEM02037
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PILOT REPORTS HYDRAULIC FLUID FOUND ON GROUND DURING PREFLIGHT. FOUND HYDRAULIC DRAIN LINES TO BE WORN. COMPLIED WITH R&R OF REQUIRED LINES. OPS TEST GOOD. AIRCRAFT OK FOR RTS.
